# SDR DHL9780546C

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trapezoid Ftg
- Part number: 5750092505
- Condition: Cracked
- Location: Bs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT TRAPEZOIDAL FITTING AT BS 902 IS CRACKED AT VERTICAL SUPPORT ARM FOR MLG TORQUE TUBE.  TRAPEZOIDAL FITTING WAS REMOVED AND REPLACED PER DOUGLAS DRAWING NR 5750127 REV 5.
